DSpace DSpace 日本語
 

長崎県立大学学術リポジトリ >
長崎県立大学論集 >
第35巻 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10561/501

Title: Uniqueness of the Machian Cosmological Solution in the Brans-Dicke Theory
Author: 宮崎, 明人
Author's alias: MIYAZAKI, Akihito
Issue Date: 30-Jun-2001
Publisher: 長崎県立大学学術研究会
Shimei: 長崎県立大学論集
Volume: 35
Issue: 1
Start page: 79
End page: 94
ISSN: 0918-8533
URI: http://hdl.handle.net/10561/501
Appears in Collections:第35巻

Files in This Item:

File Description SizeFormat
v35n1p79_miyazaki.pdf388.96 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Nagasaki Prefectural University attached library